CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
High-order three-scale method for mechanical behavior analysis of composite structures with multiple periodic configurations 期刊论文
COMPOSITES SCIENCE AND TECHNOLOGY, 2017, 卷号: 152, 页码: 198-210
Authors:  Yang, Zihao;  Zhang, Yang;  Dong, Hao;  Cui, Junzhi;  Guan, Xiaofei;  Yang, Zhiqiang
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Multiple periodic configurations  HOTS method  Multiscale finite element algorithm  Mechanical behaviors  
Asymptotic computation for transient heat conduction performance of periodic porous materials in curvilinear coordinates by the second-order two-scale method 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 14, 页码: 5109-5130
Authors:  Ma, Qiang;  Li, Zhihui;  Yang, Zihao;  Cui, Junzhi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
SOTS asymptotic analysis  transient heat conduction  porous materials  curvilinear coordinates  coordinate transformation  
Multiscale Nonlinear Thermo-Mechanical Coupling Analysis of Composite Structures with Quasi-Periodic Properties 期刊论文
CMC-COMPUTERS MATERIALS & CONTINUA, 2017, 卷号: 53, 期号: 3, 页码: 219-248
Authors:  Yang, Zihao;  Ma, Liang;  Mai, Qiang;  Cui, Junzhi;  Nie, Yufeng;  Dong, Hao;  An, Xiaohong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Thermo-mechanical coupling problem  quasi-periodic properties  multiscale asymptotic analysis  multiscale finite element-difference algorithm  
Second-Order Two-Scale Computational Method for Nonlinear Dynamic Thermo-Mechanical Problems of Composites with Cylindrical Periodicity 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 4, 页码: 1173-1206
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Second-order two-scale  nonlinear dynamic thermo-mechanical problems  temperature-dependent properties  cylindrical periodicity  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme